# SDR FDEA202311071851

- Difficulty date: November 7, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960650003
- Part serial: FH1205
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON RH O/B FLAP UPR SKIN   AT RIB 26A,T/E-2" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   EA#6-5750-T0309045 A,TITLE:WINGS-FLIGHT SURFACES-EXISTING REPAIR,RH OUTER   FLAP,TRAILING EDGE UPPER SKIN,REPAIR AT STATIC DISCHARGER,THIS REPAIR IS CLASSIFIED AS   A MAJOR CATEGORY A REPAIR,RAISED RDR TO TRACKING THE REPAIR IN CCMRP.  "MAJOR   REPAIR"
